JETIREXPLORE- Search Thousands of research papers



Published in:

Volume 5 Issue 1
January-2018
eISSN: 2349-5162

Unique Identifier

JETIR1801228

Page Number

1210-1217

Share This Article


Title

THE STUDIES ON LINEAR STOCHASTIC AND LINEAR FRACTIONAL PROGRAMMING

ISSN

2349-5162

Cite This Article

"THE STUDIES ON LINEAR STOCHASTIC AND LINEAR FRACTIONAL PROGRAMMING", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.5, Issue 1, page no.1210-1217, January-2018, Available :http://www.jetir.org/papers/JETIR1801228.pdf

Abstract

Optimizing the ratio of two linear functions subject to some constraints in which at least one of the problem data is random is called linear stochastic fractional programming problem (LSFPP). In this paper, a method combining the LSFP with branch-and-bound technique is proposed. A chance-constrained linear fractional programming problem has been considered. Various cases of randomness have been taken into account. Once a real number solution is obtained by LSFP, the branch-and-bound technique is used to obtain the integer solution. The best feasible solution among the trials is taken as the final solution. This method works well if the problem is complex and the constraints are non-linear. A machine manufacturing problem has been considered where the above models have been applied. Processing time are considered independently distributed normal variables.

Key Words

Stochastic, Fractional, Cluster and Non Linear.

Cite This Article

"THE STUDIES ON LINEAR STOCHASTIC AND LINEAR FRACTIONAL PROGRAMMING", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.5, Issue 1, page no. pp1210-1217, January-2018, Available at : http://www.jetir.org/papers/JETIR1801228.pdf

Publication Details

Published Paper ID: JETIR1801228
Registration ID: 302679
Published In: Volume 5 | Issue 1 | Year January-2018
DOI (Digital Object Identifier):
Page No: 1210-1217
ISSN Number: 2349-5162

Download Paper

Preview Article

Download Paper




Cite This Article

"THE STUDIES ON LINEAR STOCHASTIC AND LINEAR FRACTIONAL PROGRAMMING", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.5, Issue 1, page no. pp1210-1217, January-2018, Available at : http://www.jetir.org/papers/JETIR1801228.pdf




Preview This Article


Downlaod

Click here for Article Preview